# SDR SWAA2022022211301

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WIGGLE PLATE CRACKED ABOVE #3 FLAP TRACK. MARKED / REMOVED AND REPLACED WIGGLE PLATE PER SRM51-40-02 AND REINSTALLED ON EA 1-757-16725 SEE INDIVIDUAL SIGN-OFFS.
